Skip to content
My WebMD Sign In, Sign Up

Read user comments about the side effects, benefits, and effectiveness of WelChol Oral.

Overall User Ratings

328 Total User Reviews

User Reviews

«Previous 211-215 of 234 Next»
Condition: High Cholesterol
11/20/2008 8:14:41 AM

Reviewer: Texas Sam, 65-74 Female on Treatment for 6 months to less than 1 year (Patient)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 1

Satisfaction

Current Rating: 1

Comment:
I was on it for 6 monthsand now stopped on my own. First it was pain in upper back, hard time swallowing and then threwing up after taking the 2 pills with my dinner meal. Had to go on medicine to have bowel movement. The last straw was the cramps in my hands and legs. I think this is a dangerous drug!!

Condition: High Cholesterol
11/15/2008 10:50:33 PM

Reviewer: jjvorp, 65-74 Male on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 4

Ease of Use

Current Rating: 3

Satisfaction

Current Rating: 2

Comment:
I have been taking this drug for 6 weeks now. I have noticed that a rash on my left buttock has become more severe as I continue to take this drug. I am going to stop taking it to see if the rash clears up.

Condition: High Cholesterol
11/8/2008 9:10:47 PM

Reviewer: RCBlack01, 65-74 Male on Treatment for 6 months to less than 1 year (Patient)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 2

Comment:
Over the years, I have been treated with Mevacor, Lipitor, Niaspan/Red Yeast Rice and Zetia. All of these produced the same negative side effects -- progressively worsening muscle/nerve distress. My primary care physician finally prescribed Welchol, one (1) each 625mg tablet twice daily, in hopes that this non-statin pharmaceutical would not cause the muscle/nerve distress experienced previously. ... Show Full Comment

Condition: High Cholesterol
11/8/2008 12:46:03 PM

Reviewer: leonda, 55-64 Female on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 2

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 2

Comment:
I am having the same symptoms as all the statin drugs - weakness in my muscles, extreme pain in my joints. Not sure if it is because my back is causing neurological problems or the new medications??

Condition: High Cholesterol
10/30/2008 10:33:39 AM

Reviewer: Judy E, 65-74 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 1

Satisfaction

Current Rating: 1

Comment:
Took for day and 1/2 experienced what seemed to be high blood pressure headache Woke me up in the night with headache unable to return to sleep. Had to take blood pressure medication to finally control it. Also began having muscle pain in legs and back.

«Previous 211-215 of 234 Next»
Report Problems to the Food and Drug Administration
 
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

Ask the pharmacist

Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
See the Ask the Pharmacist event schedule.

Ask a Question

Popular Slideshows & Tools on WebMD

feet
Solutions for 19 types.
Woman sitting in front of UV lights
Is yours working?
Healthy breakfast
What are you eating?
Young man exercising on bike
How not to get sick at the gym.
MS Overview
Recognizing symptoms.
bowl of yogurt with heart shape
Eat for a healthy heart.
Woman scrutinizing nose in mirror
Tips that work.
close up of leg with psoriasis rash
Know what to look for.
Woman sitting with child
Do you know the symptoms?
lone star tick
How to identify that bite.
young woman in sun
What to watch for.
Thyroid exam
See how much you know.

Women's Health Newsletter

Find out what women really need.

WebMD the app

Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

Find Out More
IMPORTANT: About This Section and Other User-Generated Content on WebMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.